MathSciNet Relay Station
MathSciNet bibliographic data
MR1379167 60F10 (60G57 60J65)
Lee, Tzong-Yow; Remillard, Bruno Large deviations for the three-dimensional super-Brownian motion. Ann. Probab. 23 (1995), no. 4, 1755–1771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement